# SDR DHL2002366014

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Pin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NOT LOCKED AND CARGO SW FAULT LIGHTS ILLUMINATED ON DOORS PANEL AFTER TAKEOFF.  DOOR ANNUNCIATOR ON MWP ALSO WAS ILLUMINATED, EMERGENCY CHECKLIST COMPLETED.  REPLACED LATCH HANDLE SHEAR PIN IAW M/M 52-36-11.  OPS CHECKED GOOD.
